About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 862602, 9 pages
http://dx.doi.org/10.1155/2013/862602
Research Article

Bernstein-Type Inequality for Widely Dependent Sequence and Its Application to Nonparametric Regression Models

School of Mathematical Science, Anhui University, Hefei 230601, China

Received 8 February 2013; Accepted 2 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Aiting Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Georgiev, “Local properties of function fitting estimates with application to system identification,” in Mathematical Statistics and Applications, W. Grossmann, Ed., pp. 141–151, Reidel, Dordrecht, The Netherlands, 1985, Proceedings of the 4th Pannonian Symposium on Mathematical Statistics, September 1983. View at Zentralblatt MATH · View at MathSciNet
  2. A. A. Georgiev and W. Greblicki, “Nonparametric function recovering from noisy observations,” Journal of Statistical Planning and Inference, vol. 13, no. 1, pp. 1–14, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. A. Georgiev, “Consistent nonparametric multiple regression: the fixed design case,” Journal of Multivariate Analysis, vol. 25, no. 1, pp. 100–110, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H.-G. Müller, “Weak and universal consistency of moving weighted averages,” Periodica Mathematica Hungarica, vol. 18, no. 3, pp. 241–250, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Fan, “Consistent nonparametric multiple regression for dependent heterogeneous processes: the fixed design case,” Journal of Multivariate Analysis, vol. 33, no. 1, pp. 72–88, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. G. Roussas, “Consistent regression estimation with fixed design points under dependence conditions,” Statistics & Probability Letters, vol. 8, no. 1, pp. 41–50, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. G. Roussas, L. T. Tran, and D. A. Ioannides, “Fixed design regression for time series: asymptotic normality,” Journal of Multivariate Analysis, vol. 40, no. 2, pp. 262–291, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Tran, G. Roussas, S. Yakowitz, and B. T. Van, “Fixed-design regression for linear time series,” The Annals of Statistics, vol. 24, no. 3, pp. 975–991, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. H. Hu, C. H. Zhu, Y. B. Chen, and L. C. Wang, “Fixed-design regression for linear time series,” Acta Mathematica Scientia B, vol. 22, no. 1, pp. 9–18, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. S. H. Hu, G. M. Pan, and Q. B. Gao, “Estimation problems for a regression model with linear process errors,” Applied Mathematics–A Journal of Chinese Universities, vol. 18, no. 1, pp. 81–90, 2003. View at MathSciNet
  11. H. Y. Liang and B. Y. Jing, “Asymptotic properties for estimates of nonparametric regression models based on negatively associated sequences,” Journal of Multivariate Analysis, vol. 95, no. 2, pp. 227–245, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. Z. Yang, X. J. Wang, X. H. Wang, and S. H. Hu, “The consistency for estimator ol nonparametric regression model based on NOD errors,” Journal of Inequalities and Applications, vol. 2012, article 140, 2012. View at Publisher · View at Google Scholar
  13. X. J. Wang, F. X. Xia, M. M. Ge, S. H. Hu, and W. Z. Yang, “Complete consistency of the estimator of nonparametric regression models based on ρ˜-mixing sequences,” Abstract and Applied Analysis, vol. 2012, Article ID 907286, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Ren and M. H. Chen, “Strong consistency of a class of estimators in a partial linear model for negative associated samples,” Chinese Journal of Applied Probability and Statistics, vol. 18, no. 1, pp. 60–66, 2002. View at MathSciNet
  15. J.-I. Baek and H. Y. Liang, “Asymptotics of estimators in semi-parametric model under NA samples,” Journal of Statistical Planning and Inference, vol. 136, no. 10, pp. 3362–3382, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Y. Liang, V. Mammitzsch, and J. Steinebach, “On a semiparametric regression model whose errors form a linear process with negatively associated innovations,” Statistics, vol. 40, no. 3, pp. 207–226, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Wang, Y. Wang, and Q. Gao, “Uniform asymptotics for the finite-time ruin probability of a new dependent risk model with a constant interest rate,” Methodology and Computing in Applied Probability, vol. 15, no. 1, pp. 109–124, 2013. View at Publisher · View at Google Scholar · View at Scopus
  18. Y. Wang and D. Cheng, “Basic renewal theorems for random walks with widely dependent increments,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 597–606, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Y. Wang, Z. Cui, K. Wang, and X. Ma, “Uniform asymptotics of the finite-time ruin probability for all times,” Journal of Mathematical Analysis and Applications, vol. 390, no. 1, pp. 208–223, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Y. Chen, L. Wang, and Y. Wang, “Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models,” Journal of Mathematical Analysis and Applications, vol. 401, no. 1, pp. 114–129, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. N. Ebrahimi and M. Ghosh, “Multivariate negative dependence,” Communications in Statistics-Theory and Methods, vol. 10, no. 4, pp. 307–337, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. W. Block, T. H. Savits, and M. Shaked, “Some concepts of negative dependence,” The Annals of Probability, vol. 10, no. 3, pp. 765–772, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. X. J. Wang, S. H. Hu, W. Z. Yang, and N. X. Ling, “Exponential inequalities and inverse moment for NOD sequence,” Statistics & Probability Letters, vol. 80, no. 5-6, pp. 452–461, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. X. J. Wang, S. H. Hu, and A. I. Volodin, “Strong limit theorems for weighted sums of NOD sequence and exponential inequalities,” Bulletin of the Korean Mathematical Society, vol. 48, no. 5, pp. 923–938, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. X. J. Wang, S. H. Hu, A. T. Shen, and W. Z. Yang, “An exponential inequality for a NOD sequence and a strong law of large numbers,” Applied Mathematics Letters, vol. 24, no. 2, pp. 219–223, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Q. Y. Wu, “A strong limit theorem for weighted sums of sequences of negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2010, Article ID 383805, 8 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. Q. Y. Wu, “A complete convergence theorem for weighted sums ol arrays ol rowwise negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, article 50, 2012.
  29. Q. Y. Wu and Y. Y. Jiang, “The strong consistency of M estimator in a linear model for negatively dependent random samples,” Communications in Statistics-Theory and Methods, vol. 40, no. 3, pp. 467–491, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. Q. Y. Wu and P. Y. Chen, “An improved result in almost sure central limit theorem for self-normalized products of partial sums,” Journal of Inequalities and Applications, vol. 2013, article 129, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  31. L. Liu, “Precise large deviations for dependent random variables with heavy tails,” Statistics & Probability Letters, vol. 79, no. 9, pp. 1290–1298, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. L. Liu, “Necessary and sufficient conditions for moderate deviations of dependent random variables with heavy tails,” Science in China A, vol. 53, no. 6, pp. 1421–1434, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. Y. Chen, A. Chen, and K. W. Ng, “The strong law of large numbers for extended negatively dependent random variables,” Journal of Applied Probability, vol. 47, no. 4, pp. 908–922, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. Y. Chen, K. C. Yuen, and K. W. Ng, “Precise large deviations of random sums in presence of negative dependence and consistent variation,” Methodology and Computing in Applied Probability, vol. 13, no. 4, pp. 821–833, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. A. T. Shen, “Probability inequalities for END sequence and their applications,” Journal of Inequalities and Applications, vol. 2011, article 98, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  36. S. J. Wang and W. S. Wang, “Extended precise large deviations of random sums in the presence of END structure and consistent variation,” Journal of Applied Mathematics, vol. 2012, Article ID 436531, 12 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. X. J. Wang, S. J. Wang, S. H. Hu, J. M. Ling, and Y. F. Wei, “On complete convergence of weighted sums for arrays of rowwise extended negatively dependent random variables,” Stochastics, Article ID 736996, 2012. View at Publisher · View at Google Scholar